Journal of Siberian Federal University. Mathematics & Physics / Holomorphic Continuation of Functions Along Finite Families of Complex Lines in the Ball

Full text (.pdf)
Issue
Journal of Siberian Federal University. Mathematics & Physics: 2012, Vol. 5, Issue 4
Authors
Kytmanov, Alexander M.; Myslivets, Simona G.
Contact information
Kytmanov, Alexander M. : e-mail: ; Myslivets, Simona G. : e-mail:
Keywords
holomorphic continuation; Poisson integral
Abstract

In this paper we consider continuous functions given on the boundary of a ball B of Cn, n 1 and having one-dimensional property of holomorphic extension along the families of complex lines, passing through finite number of points of B. We study the problem of existence of holomorphic continuation of such functions in a ball B.

Pages
547-557
Paper at repository of SibFU
http://elib.sfu-kras.ru/handle/2311/3108